# SDR 2003FA0000698

- Difficulty date: July 13, 2003
- Submitted: July 13, 2003
- Operation: General aviation
- Aircraft: N3595H
- Make and model: Univar 415*
- Aircraft serial: 4220
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND ON CENTER RIB IN RT SIDE OF WING WALK WAY BETWEEN 2ND, 3RD AND 4TH LITING HOLES.   WHILE INSPECTING THE CENTER SECTION IAW AD AND SB NR 31-R1 IAW METHOD NR 3 OF THE AD AND SB.  THE CORROSION WAS REMOVED AND AFFECTED AREAS TREATED IAW AC 43-4A CHAP. 6 PARA. 640, PARA. 641. AND SB.31-R1.  NO OTHER COROSION WAS FOUND.
